Change search
ReferencesLink to record
Permanent link

Direct link
Orlicz spaces which are AM-spaces
Department of Mathematics, Central University of Venezuela.
Faculty of Mathematics and Computer Science, Adam Mickiewicz University.
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1997 (English)In: Archiv der Mathematik, ISSN 0003-889X, E-ISSN 1420-8938, Vol. 69, no 3, 234-242 p.Article in journal (Refereed) Published
Abstract [en]

The Orlicz function and sequence spaces which are AM-spaces are characterized for both the Luxemburg-Nakano and the Amemiya (Orlicz) norm.

Place, publisher, year, edition, pages
1997. Vol. 69, no 3, 234-242 p.
Research subject
URN: urn:nbn:se:ltu:diva-7410DOI: 10.1007/s000130050115Local ID: 5c8e47a0-ac49-11db-aeba-000ea68e967bOAI: diva2:980299
Godkänd; 1997; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(109 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 109 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Publisher's full text

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Archiv der Mathematik

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

ReferencesLink to record
Permanent link

Direct link